| Model Number |
RBY4C0315-B |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastrointestinal vessel (gi) using ruby coils and a non-penumbra microcatheter.During the procedure, the physician placed a ruby coil in the target vessel using the microcatheter.While attempting to place the next ruby coil, the physician noticed it would not fit in the target location; therefore, the ruby coil was retracted.While retracting, the physician encountered resistance and the ruby coil fractured inside the microcatheter.The ruby coil was then removed from the patient by pulling the microcatheter out.The procedure ended at this point and no extra coils were needed.There was no report of an adverse effect to the patient.